# SDR JJBA20241209008

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 48,347 hours, 31,860 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Nose
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR COLLAPSED UPON PUSH BACK.  INSPECTED NOSE LANDING GEAR FOR ADDITIONAL DAMAGE. PERFORMED DVI OF FLOOR STRUCTURE OF FORWARD FUSELAGE. NO DEFECTS NOTED. PERFORMED DVI OF FWD 1 AND II EXTERIOR SKINS, ONLY DEFECTS NOTED WAS 2 PULLED THRU RIVETS AT DAMAGED FRAME 1 ASSEMBLY. RIVETS WILL BE REPLACED DURING FRAME 1 ASSEMBLY. PERFORMED DVI OF NLG COMPARTMENT GEAR FITTINGS, NLG BEARING CAPS AND HARDWARE, NLG BAY WEBS, CROSS CHANNELS AND SUPPORT ASSEMBLY. NO DEFECTS NOTED.
